# SDR GTIA2025020338717

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 50,689 hours, 22,987 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FAN FAULT INDICATION ON ECAM COND PAGE.... AFTER A "BURING WIRE" TYPE SMELL APPEARED AND QUICKLY DISSAPATED. -PERFORMED TSM 05-50-00-810-831-A  FOUND SOURCE OF BURNING SMELL ODOR TO BE THE RECIRCULATION FAN (15HG). SEE LP 3602517-1 FOR WORK CONTINUATION.
